# SDR NACA20130221008

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN, LOWER FORWARD CORNER OF L2 DOOR BS 950 WL 208.1.  CRACK IN SKIN LOWER FWD CORNER OF LEFT AFT ENTRY DOOR STA 950 WL 208.1.  REPAIRED IAW SERVICE BULLETIN 737531074 REV 3 & BOEING 737200 SRM 53303 FIG 24 REV 105.
